# SDR RAIA0101005

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,141 hours, 27,205 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Part serial: 051048824
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7541-STL- DURING CRUISE CAPTAINS FOREWARD WINDSHIELD CRACKED.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD IAW ATR42 MAINTENANCE MANUAL.
